# SDR DALA1158501604

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 57,693 hours, 8,260 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 39AB ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTOR UNPLUGGED AND RECONNECTED.  SYSTEM OPERATIONS NORMAL.
